# SDR SWAA2021050543969

- Difficulty date: April 21, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER ROOT FRONT SPAR UPPER SLIDING SEAL IS CRACKED AT TIE BAR CORNER PLATES. / REMOVED AND REPLACED R/H HORIZONTAL UPPER SLIDER SEAL IAW B737 AMM 53-31-31-400-802.
